2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 14 [rss]
F. Martin, M. Umehara, K. Yamada. Complete bounded null curves immersed in $\Bbb C^3$ and $\rm SL(2,\Bbb C)$ Calc. Var. Partial Differential Equations 36 (2009) no. 1 , 119–139. MathScinet [bib] [doi]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces Differential Geom. Appl. 27 (2009) no. 2 , 240–249. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Conformally stationary Lorentzian tori with no conjugate points are flat Proc. Amer. Math. Soc. 137 (2009) no. 7 , 2403–2406. MathScinet [bib] [doi]
I. Bengtsson, J. M. M. Senovilla. Note on trapped surfaces in the Vaidya solution Phys. Rev. D 79 (2009) no. 2 , 024027, 6. MathScinet [bib]
M. Gutiérrez, B. Olea. Global decomposition of a Lorentzian manifold as a generalized Robertson-Walker space Differential Geom. Appl. 27 (2009) no. 1 , 146–156. MathScinet [bib] [doi]
I. Jeong, J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator Acta Math. Hungar. 122 (2009) no. 1-2 , 173–186. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gálvez, P. Mira. A D'Alembert formula for flat surfaces in the 3-sphere J. Geom. Anal. 19 (2009) no. 2 , 211–232. MathScinet [bib] [doi]
J. A. Aledo, A. Martinez, Francisco Milán. The affine Cauchy problem J. Math. Anal. Appl. 351 (2009) no. 1 , 70–83. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space Proc. Amer. Math. Soc. 137 (2009) no. 2 , 711–721. MathScinet [bib] [doi]
2008
A. L. Albujer, L. J. Alías. A local estimate for maximal surfaces in Lorentzian product spaces Mat. Contemp. 34 (2008) , 1–10. MathScinet [bib]
M. A. Javaloyes, P. Piccione. On the isotropic reduction method and the Maslov index Mat. Contemp. 35 (2008) , 73–93. MathScinet [bib]
I. Jeong, J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 69–89. MathScinet [bib]
J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex space forms with commuting structure Jacobi operator In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 59–67. MathScinet [bib]
J. D. Pérez, F. G. Santos. On derivatives of the structure Jacobi operator of a real hypersurface in complex projective space In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 43–57. MathScinet [bib]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. Height estimates for surfaces with positive constant mean curvature in $\Bbb M^2\times\Bbb R$ Illinois J. Math. 52 (2008) no. 1 , 203–211. MathScinet [bib]
R. Deszcz, S. Haesen, L. Verstraelen. On natural symmetries Chapter in Topics in differential geometry Ed. Acad. Române, Bucharest (2008) , 249–308. MathScinet [bib]
M. Barros. Simple geometrical models with applications in physics Chapter in Curvature and variational modeling in physics and biophysics Amer. Inst. Phys., Melville, NY 1002 (2008) , 71–113. MathScinet [bib] [doi]
A. Romero. Maximal graphs and Calabi-Bernstein's type problems in some Robertson-Walker spacetimes Bull. Transilv. Univ. Bra\c sov Ser. III 1(50) (2008) , 309–316. MathScinet [bib]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus and Oppenheimer-Snyder models Phys. Rev. D 78 (2008) no. 8 , 084022, 19. MathScinet [bib]
A. L. Albujer. Global behaviour of maximal surfaces in Lorentzian product spaces Chapter in Differential geometry and its applications World Sci. Publ., Hackensack, NJ (2008) , 23–33. MathScinet [bib] [doi]
Powered by bibtexbrowser